RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2017, Volume 3, Issue 1, paper published in the English version journal (Mi umj31)  

This article is cited in 1 scientific paper (total in 1 paper)

An algorithm for computing boundary points of reachable sets of control systems under integral constraints

Mikhail I. Gusev

Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S.Kovalevskaya str., 620990, Ekaterinburg, Russia

Abstract: In this paper we consider a reachability problem for a nonlinear affine-control system with integral constraints , which assumed to be quadratic in the control variables. Under controllability assumptions it was proved [8] that any admissible control, that steers the control system to the boundary of its reachable set, is a local solution to an optimal control problem with an integral cost functional and terminal constraints. This results in the Pontriagyn maximum principle for boundary trajectories. We propose here an numerical algorithm for computing the reachable set boundary based on the maximum principle and provide some numerical examples.

Keywords: Optimal control, Reachable set, Integral constraints, Boundary points, Pontriagyn maximumprinciple.

Funding Agency Grant Number
Russian Science Foundation 16-11-10146
The research is supported by Russian Science Foundation, project No. 16-11-10146.


DOI: https://doi.org/10.15826/umj.2017.1.003

Full text: PDF file (151 kB)
Full text: https:/.../82
References: PDF file   HTML file

Document Type: Article
Language: English

Citation:

Citation in format AMSBIB
\Bibitem{Gus17}
\mathnet{http://mi.mathnet.ru/umj31}
\crossref{https://doi.org/10.15826/umj.2017.1.003}


Linking options:
  • http://mi.mathnet.ru/eng/umj31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Gusev, I. V. Zykov, “O geometrii mnozhestv dostizhimosti upravlyaemykh sistem s izoperimetricheskimi ogranicheniyami”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 63–75  mathnet  crossref  elib
  • Ural Mathematical Journal
    Number of views:
    This page:113
    Full text:26
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019